# SDR CA130607005

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,041 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Cap
- Part number: 160010
- Condition: Missing
- Location: Antenna Tube
- Part time: 6,287 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 300 HR INSPECTION THE MECHANIC FOUND A PLASTIC TYPE PLUG LAYING UNDER THE ELEVATOR BELLCRANK IN THE TAIL SECTION.  AFTER RESEARCH AND SPEAKING WITH THE MFG IT WAS DETERMINED THAT THE PLUG/CAP CAME FROM THE TOP OF THE ANTENNA TUBE.  THE CAP WAS REMOVED. THERE IS A POSSIBILITY THAT THIS CAP COULD BECOME STUCK IN THE ELEVATOR BELLCRANK OR THE PUSH PULL TUBE COMING FROM THE TAIL.
